Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21802

Jarchow, H (2004). Special operators on classical spaces of analytic functions. Extracta Mathematicae, 19(1):21-53.

[img]
Preview
PDF
313kB

Abstract

In the first part of these notes we survey a number of results on composition operators on Hardy spaces and weighted Bergman spaces on the open unit disc D in C. In a straightforward manner we can identify such operators in the Bergman case as formal identities from the ambient spaces into Lebesgue spaces which are associated with so-called Carleson measures on D and we convince ourselves that the extension to Hardy spaces requires to take into account analogous measures on the closed disc D−−. We discuss measures of this kind along with the resulting embeddings into Lebesgue spaces in some detail, and we show how results known, e.g., for composition operators can be generalized to such embeddings. Carleson measures depending on certain fixed parameters form a Banach lattice whose identification as the dual of an appropriate function space are among the topics of the final section.
These notes are based on published and forthcoming papers by several authors. Their purpose was to serve as classroom notes distributed among the participants of the 2003 summer course in Laredo.

Citations

Downloads

9 downloads since deposited on 29 Nov 2010
6 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:composition operators; Hardy and Bergman spaces; Carleson measure; compactness; complete continuity
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:26 Nov 2012 17:44
Publisher:Universidad de Extremadura, Departamento de Mathemáticas. Badajoz (Spain)
ISSN:0213-8743
Official URL:http://www1.unex.es/eweb/extracta
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2072537
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1062.47033

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page